# SDR AALA202503315862

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 24,564 hours, 9,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L EMERGENCY FLASHLIGHT WILL NOT TEST. MAINTENANCE RE-SEATED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
